# SDR SWAA2023101912231

- Difficulty date: October 19, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 53,819 hours, 32,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR SLIDE Z FOLD INCORRECT<[01] PROPERLY ADJUSTED R1 DOOR Z FOLD IAW AMM 25-66-00. ------NOTE------ R1 DOOR ESCAPE SLIDE COVER WAS NOT REMOVED TO PERFORM MAINTENANCE.
